MAUDE Adverse Event Report: DENTSPLY SIRONA ORTHODONTICS INC. NONTEMPLATE ALIGNER ARCH; ALIGNER, SEQUENTIAL

DENTSPLY SIRONA ORTHODONTICS INC. NONTEMPLATE ALIGNER ARCH; ALIGNER, SEQUENTIAL
Catalog Number 00856379007023
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.
 
Event or Problem Description
In this event it is reported that a patient experienced an allergic reaction to the nontemplate aligner arch aligners.The doctor states the patient's tongue was scaling and rough.Once the patient stopped wearing the aligners there was improvement.Patient was advised to stop treatment immediately.
 
Additional Manufacturer Narrative
Dhr we reviewed the dhr for this (b)(4) / patient id# (b)(6) / site id# (b)(6), qty.(b)(4) items assy-500011 (aligners) and 2 items assy-500010 (templates) were packaged by the second shift by bag-and-box operation on (b)(6) 2025, in manufacturing supercell sc0, equipment bag-15.The sales order was inspected and met the acceptance criteria provided by qa.Incoming inspection.We reviewed the incoming inspection record for the material manufacturing of this (b)(4).· raw material: part-501019 / lot# 265985 / qty.Received = (b)(4) rolls, inspection date: (b)(6) 2025.The material was found acceptable for use in the suresmile product's manufacture.Failure mode - allergic reaction.Root cause - no defect.Conclusion code - no failure found.

Brand Name
NONTEMPLATE ALIGNER ARCH
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
DENTSPLY SIRONA ORTHODONTICS INC.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer (Section G)
DENTSPLY SIRONA ORTHODONTICS INC.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23788531
Report Number1649995-2025-00076
Device Sequence Number5522027
Product Code NXC
UDI-Device Identifier00856379007023
UDI-Public00856379007023
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number00856379007023
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/08/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown